Article citationsMore>>

P. Sharma, “A Class of Multivalent Analytic Functions with Fixed Argument of Coefficients Involving Wright’s Generalized Hypergeometric Functions,” Bulletin of Mathematical Analysis and Applications, Vol. 2, No. 1, 2010, pp. 56-65.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.